Does homepathy tablets increase body heat?Hi,
I'm trying homeopathy medicine for chronic cold and dust allergy. Noticed I'm getting pimples when I take tablets and stop when I pause intake of tablets for a week time (as per the doctor prescription 12 days - 1 week pause - 12 days - 1 week pause).
Had same issue when I took homeopathy medicine before for acidity problem.
Note: I'm having same issue with English medicine and heard it's due to the increase in body heat.
Kindly someone explain.
[message edited by praveenkj85 on Wed, 05 Dec 2012 17:48:32 GMT]
[message edited by praveenkj85 on Wed, 05 Dec 2012 17:54:34 GMT]
praveenkj85 on 2012-12-05
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.